Department of Mathematics

  1. Research › Journal article
  2. Published

    A proof of a conjecture by Schweizer on the Drinfeld modular polynomial ΦT (X, Y ). / Bassa, Alp; Beelen, Peter.

    In: Journal of Number Theory, Vol. 131, 2011, p. 1276-1285.

    Publication: Research - peer-reviewJournal article – Annual report year: 2011

  3. Published

    The Galois closure of Drinfeld modular towers. / Bassa, Alp; Beelen, Peter.

    In: Journal of Number Theory, Vol. 131, No. 3, 2011, p. 561-577.

    Publication: Research - peer-reviewJournal article – Annual report year: 2011

  4. Published

    A generalization of Baker's theorem. / Beelen, Peter.

    In: Finite Fields and Their Applications, Vol. 15, No. 5, 2009, p. 558-568.

    Publication: Research - peer-reviewJournal article – Annual report year: 2009

  5. Published

    A generalization of the Weierstrass semigroup. / Beelen, Peter; Tutas, Nesrin.

    In: Journal of pure and applied algebra, Vol. 207, 2006, p. 243-260.

    Publication: Research - peer-reviewJournal article – Annual report year: 2006

  6. Published

    A new construction of highly nonlinear S-boxes. / Beelen, Peter; Leander, Gregor.

    In: Cryptography and Communications, Vol. 4, No. 1, 2012, p. 65-77.

    Publication: Research - peer-reviewJournal article – Annual report year: 2012

  7. Published

    Duals of Affine Grassmann Codes and Their Relatives. / Beelen, P.; Ghorpade, S. R.; Hoholdt, T.

    In: I E E E Transactions on Information Theory, Vol. 58, No. 6, 2012, p. 3843-3855.

    Publication: Research - peer-reviewJournal article – Annual report year: 2012

  8. Published

    Efficient list decoding of a class of algebraic-geometry codes. / Beelen, Peter; Brander, Kristian.

    In: Advances in Mathematics of Communication, Vol. 4, No. 4, 2010, p. 485-518.

    Publication: Research - peer-reviewJournal article – Annual report year: 2010

  9. Published

    Key-equations for list decoding of Reed-Solomon codes and how to solve them. / Beelen, Peter; Brander, Kristian.

    In: Journal of Symbolic Computation, Vol. 45, No. 7, 2010, p. 773-786.

    Publication: Research - peer-reviewJournal article – Annual report year: 2010

  10. Published

    The Hassa-Witt invariant in some towers of function fields over finite fields. / Beelen, Peter; Bassa, Alp.

    In: Sociedade Brasileira de Matematica. Boletim, Nova Serie, Vol. 41, No. 4, 2010, p. 567-582.

    Publication: Research - peer-reviewJournal article – Annual report year: 2010

  11. Published

    The order-bound for general algebraic geometric codes. / Beelen, Peter.

    In: Finite Fields and Their Applications, Vol. 13, 2007, p. 665-680.

    Publication: Research - peer-reviewJournal article – Annual report year: 2007

Download list: To download, please limit the number of search results to 1,000 or less.